# SDR AALA202109218261

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 61,154 hours, 29,784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT EMERGENCY EXIT DOOR INDICATION ON TAKE OFF ROLL. ABORTED TAKE OFF AT LOW SPEED. RETURNED TO GATE. MAINTENANCE REATTACHED EXIT DOOR COVER PER AMM 52-21-11.
